# SDR 08FDEA03175

- Difficulty date: July 30, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193720000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SMALL LATERAL SEAT TRACK AT FRAME 30; LBL 30 FLANGE IS CRACKED.  REMOVED CRACKED LATERAL SEAT TRACK IAW SRM 51-40-21; PARA 7.  RECEIVED NEW LATERAL SEAT TRACK, PO 617060.2.  LOCATED AND DRILLED THE LATERAL SEAT TRACK IAW SRM 51-40-40.  INSTALLED NEW LATERAL SEAT TRACK REF DWG A53781937.
